# SDR AALA201704069013

- Difficulty date: April 4, 2017
- Submitted: April 8, 2017
- Operation: Air carrier
- Aircraft: N779AN
- Make and model: Boeing 777223
- Aircraft serial: 29955
- Aircraft time: 73,651 hours, 8,677 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Pin
- Condition: Missing
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN CROSSBAR PIN MISSING. ACCOMPLISHED AARD 33-51-01-1.SIGN WORKS AND FUNCTIONS NORMAL. INSTALLED ROLL PIN ON EMERGENCY EXIT SIGN CROSSBAR AT 3L, OPS CK GOOD. THE AIRCRAFT WAS NOT GROUNDED.
